Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 6, 2009, 2:03 PM MST. It took effect at Jan 7, 2009, 9:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2009, 2:03 PM MST (21:03 UTC)
- In effect from
- Jan 7, 2009, 9:00 AM MST
- Expired
- Jan 7, 2009, 6:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 062103 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 203 PM MST TUE JAN 6 2009 NMZ011-012-016>018-070600- /O.NEW.KABQ.WI.Y.0002.090107T1600Z-090108T0100Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO...FORT SUMNER 203 PM MST TUE JAN 6 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY. NORTHWEST WINDS WILL INCREASE TO 35 MPH BY LATE WEDNESDAY MORNING...WITH FREQUENT GUSTS TO 50 MPH THROUGH SUNSET. EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT WINDY CONDITIONS ACROSS INTERSTATE 40 FROM EDGEWOOD TO MONTOYA...OR FROM MILE POST 190 TO MILE POST 310...AND ACROSS INTERSTATE 25 FROM SANTA FE TO ROMEROVILLE...OR FROM MILE POST 285 TO MILE POST 340. ALSO...EXPECT GUSTY WINDS ACROSS HIGHWAY 285...STATE ROAD 3...STATE ROADS 41 AND 42...STATE ROAD 55...HIGHWAY 60...HIGHWAY 54...HIGHWAY 84...STATE ROAD 20...AND HIGHWAYS 70 AND 380. WIND SPEEDS WILL DECREASE AFTER SUNSET TO EASE THESE HAZARDOUS CONDITIONS. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE WIND. $$ SHY
4 follow-up statements
000 WWUS75 KABQ 070551 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1051 PM MST TUE JAN 6 2009 NMZ011-012-016>018-071200- /O.CON.KABQ.WI.Y.0002.090107T1600Z-090108T0100Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO...FORT SUMNER 1051 PM MST TUE JAN 6 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY. WEST NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WEDNESDAY MORNING ACROSS EASTERN TORRANCE...GUADALUPE... NORTHEAST LINCOLN...AND WESTERN DE BACA COUNTIES. THE STRONGEST WINDS WILL BE FOUND ALONG HIGHWAY 285 FROM NEAR MESA NORTH TO VAUGHN...ENCINO...AND CLINES CORNERS. WIND SPEEDS WILL GRADUALLY DIMINISH AFTER SUNSET TO EASE THE HAZARDOUS CONDITIONS. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE WIND. $$ GUYER
000 WWUS75 KABQ 071032 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 332 AM MST WED JAN 7 2009 NMZ011-012-016>018-071900- /O.CON.KABQ.WI.Y.0002.090107T1600Z-090108T0100Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO...FORT SUMNER 332 AM MST WED JAN 7 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH BY MID-MORNING ACROSS EASTERN TORRANCE...GUADALUPE... NORTHEAST LINCOLN...AND WESTERN DE BACA COUNTIES. THE STRONGEST WINDS WILL BE FOUND ALONG HIGHWAY 285 FROM NEAR MESA NORTH TO VAUGHN...ENCINO...AND CLINES CORNERS. WIND SPEEDS WILL GRADUALLY DIMINISH AFTER SUNSET TO EASE THE HAZARDOUS CONDITIONS. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE WIND. $$
000 WWUS75 KABQ 071104 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 404 AM MST WED JAN 7 2009 NMZ010-071900- /O.EXA.KABQ.WI.Y.0002.090107T1600Z-090108T0100Z/ SANDIA/MANZANO MOUNTAINS- INCLUDING THE CITY OF...SANDIA PARK/CEDAR CREST 404 AM MST WED JAN 7 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS UP TO 50 MPH BY MID-MORNING ALONG THE RIDGETOPS OF THE SANDIA AND MANZANO MOUNTAINS AS WELL AS PORTIONS OF THE EASTERN SLOPES. WIND CHILL VALUES THIS MORNING WILL BE IN THE SINGLE DIGITS...GRADUALLY INCREASING INTO THE 20S AND LOW 30S BY AFTERNOON. EXPECT WINDS TO GRADUALLY DIMINISH AFTER SUNSET TO EASE THE HAZARDOUS CONDITIONS. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE WIND. $$ NMZ011-012-016>018-071900- /O.CON.KABQ.WI.Y.0002.090107T1600Z-090108T0100Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO...FORT SUMNER 404 AM MST WED JAN 7 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH BY MID-MORNING ACROSS EASTERN TORRANCE...GUADALUPE... NORTHEAST LINCOLN...AND WESTERN DE BACA COUNTIES. THE STRONGEST WINDS WILL BE FOUND ALONG HIGHWAY 285 FROM NEAR MESA NORTH TO VAUGHN...ENCINO...AND CLINES CORNERS. WIND SPEEDS WILL GRADUALLY DIMINISH AFTER SUNSET TO EASE THE HAZARDOUS CONDITIONS. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE WIND. $$
000 WWUS75 KABQ 071812 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1112 AM MST WED JAN 7 2009 NMZ010>012-016>018-080100- /O.CON.KABQ.WI.Y.0002.000000T0000Z-090108T0100Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...CARRIZOZO...RUIDOSO... FORT SUMNER 1112 AM MST WED JAN 7 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. NORTHWEST WINDS TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH THE AFTERNOON WITH STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT GUSTY WINDS ACROSS INTERSTATE 25 FROM SANTA FE TO ROMEROVILLE...OR FROM MILE POST 280 TO MILE POST 340...AND ACROSS INTERSTATE 40 FROM EDGEWOOD EAST TO MONTOYA...OR FROM MILE POST 190 TO MILE POST 310. EXPECT GUSTY WINDS ACROSS HIGHWAY 285...HIGHWAY 60...STATE ROAD 3...STATE ROADS 41 AND 42...HIGHWAY 54...STATE ROAD 55...STATE ROAD 104...HIGHWAY 84... AND HIGHWAYS 70 AND 380. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE WIND. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 6, 1:20 PM MST, 43 minutes earlier.
Area forecast discussion, Jan 6, 1:20 PM MST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 120 PM MST TUE JAN 6 2009 .DISCUSSION... MAIN FOCUS IN THE SHORT TERM WILL BE THE WINDS ON WED...WHILE EXTENDED CHALLENGE WILL DEAL WITH UPCOMING WEEKEND STORM...AND WHETHER THERE WILL BE A SECOND DISTURBANCE EARLY NEXT WEEK. TROUGH EJECTING E OUT OF THE STATE THIS PM LEAVING US IN NW FLOW. SOME HIGH LEVEL MOISTURE WILL FILTER INTO THE STATE TONIGHT...WITH JUST A FEW LINGERING SNOW SHOWERS POSSIBLE OVER THE NRN MOUNTAINS. OTHERWISE A DRY AND CHILLY NIGHT ON TAP FOR THE AREA. THE NW FLOW WILL STRENGTHEN ON WED...RESULTING IN STRONGER SURFACE WINDS...ESPECIALLY OVER THE E. WE WILL GO AHEAD AND HOIST A WIND ADVISORY FOR PORTIONS OF EC INTO SC NM INCLUDING ZNS 11...12...AND 16 THROUGH 18. OTHERWISE A COOL AND DRY DAY...ASIDE FROM A SNOW SHOWER OVER THE PEAKS OF THE NW MOUNTAINS. A WEAK RIDGE OF HIGH PRESSURE WILL CROSS NM THU BRINGING SUNSHINE... LESS WIND AND MILDER TEMPERATURES. FLOW TO BACK TO THE SW ON FRI AND INCREASE...KICKING UP THE WINDS AGAIN. MODELS THEN CONTINUE TO DIVERGE ON THE WEEKEND STORM. GFS IS SLOWER AND DEEPER WITH THE LOW. IN FACT...THE GFS CLOSES IT OFF OVER AZ SAT AND THEN DROPS IT S BEFORE EXITING IT TO THE E EARLY NEXT WEEK...TAKING THE BULK OF THE MOISTURE W AND S OF NM. THE GFS THEN BRINGS IN ANOTHER SYSTEM FROM THE N FOR MON AND MON NIGHT. THE EUROPEAN IS MORE PROGRESSIVE WITH THE FIRST SYSTEM BUT HAS MORE QPF...AND HAS NO SECOND STORM. CURRENT FORECAST LEANS TOWARD THE MORE PROGRESSIVE EUROPEAN WITH THE FIRST STORM...AND HAS A WEAKER...SECOND STORM EARLY NEXT WEEK. WILL CONTINUE WITH THIS TREND FOR THE TIME BEING. LOWERED TEMPERATURES A FEW DEGREES IN MANY AREAS THROUGH THE FIRST FIVE PERIODS OF THE FORECAST. CHJ && .AVIATION... CONTINUED RISK OF EXCURSIONS TO IFR CIGS AND VIZ FROM THE CONTINENTAL DIVIDE WEST TO THE ARIZONA LINE WITH WEATHER SYSTEM STREAMING SOUTHWARD INTO NORTHERN AND WESTERN NEW MEXICO FROM UTAH AND COLORADO. AS CLOUD COVER SPREADS SOUTH...EXPECT AREAS OF MT OBSCURATION THROUGH 00Z WEDNESDAY AFTERNOON. STRONG NORTHWEST WINDS ALOFT WILL REACH THE SURFACE FROM 16Z ONWARDS WEDNESDAY AFTERNOON WITH GUSTS TO 45 KT WIDESPREAD FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD TO GUADALUPE AND DE BACA COUNTIES...AND SOUTH OF INTERSTATE 40. NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. SHY && .FIRE WEATHER... GUSTY NORTHWEST WINDS WILL DEVELOP LATE WEDNESDAY MORNING AND CONTINUE THROUGH SUNSET OVER THE EAST CENTRAL PLAINS. HUMIDITIES REMAINING IN THE UPPER TEENS TO LOW 20S THROUGH THE AFTERNOON WILL LOCALIZE ANY BRIEF EXCURSIONS INTO RED FLAG CRITERIA THROUGH THE AFTERNOON. FOR THURSDAY...WIND SPEEDS WILL EASE ALOFT AND AT THE SURFACE AS RIDGE BUILDS NORTHWARD OVER WESTERN HALF OF THE STATE. WARMER TEMPERATURES WILL HELP DROP HUMIDITIES GRADUALLY THROUGH THURSDAY... WITH GRADUAL DETERIORATION OF VENTILATION CONDITIONS. FOR FRIDAY...TROUGH ALOFT WILL DIG FROM THE PACIFIC NORTHWEST TO THE FOUR CORNERS BY FRIDAY AFTERNOON TO DROP A COLD FRONT SOUTHWARD ACROSS THE STATE. TEMPERATURE DROPS AND HUMIDITY BOOSTS WILL MEET UP WITH GUSTY EAST WINDS AND SCATTERED SHOWER INCREASES ACROSS NORTHERN AND WESTERN NEW MEXICO AS THE FRONT SWINGS SOUTHWARD. WEEKEND...MODELS SHOWING CLOSED LOW FORMING OVER NORTHERN GULF OF CALIFORNIA...LEAVING NEW MEXICO IN THE DOLDRUMS BETWEEN CLOSED LOW AND CUTOFF NORTHWEST JET FLOW MOVING FROM THE NORTHERN ROCKIES TO THE SOUTHERN PLAINS. ADDITIONAL SYSTEMS IN THE FLOW UPSTREAM WILL AMPLIFY OVER ARIZONA...FOR UNSETTLED WEATHER POSSIBLY CONTINUING INTO THE UPCOMING WORK WEEK. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 17 39 17 44 / 5 5 0 0 GALLUP.......................... 9 44 11 48 / 5 0 0 0 GRANTS.......................... 13 45 14 51 / 5 0 0 0 GLENWOOD........................ 25 59 26 62 / 0 0 0 0 CHAMA........................... -2 32 7 41 / 20 5 0 0 LOS ALAMOS...................... 13 38 17 43 / 0 0 0 0 RED RIVER....................... 0 34 11 42 / 5 5 5 0 TAOS............................ 6 40 12 43 / 5 0 0 0 SANTA FE........................ 12 41 20 44 / 5 0 0 0 SANTA FE AIRPORT................ 17 42 21 45 / 0 0 0 0 ESPANOLA........................ 14 45 19 48 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 24 46 27 51 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 19 48 23 54 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 21 44 24 50 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 23 46 25 56 / 0 0 0 0 SOCORRO......................... 21 54 23 55 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 17 42 21 48 / 0 0 0 0 MORIARTY/ESTANCIA............... 20 44 22 53 / 0 0 0 0 CARRIZOZO....................... 22 56 25 56 / 0 0 0 0 RUIDOSO......................... 24 55 26 59 / 0 0 0 0 RATON........................... 8 49 15 55 / 5 0 0 0 LAS VEGAS....................... 18 49 25 57 / 5 0 0 0 ROY............................. 20 54 25 56 / 0 0 0 0 CLAYTON......................... 22 57 30 62 / 0 0 0 0 SANTA ROSA...................... 25 59 28 67 / 0 0 0 0 TUCUMCARI....................... 23 61 29 65 / 0 0 0 0 FORT SUMNER..................... 23 63 27 68 / 0 0 0 0 CLOVIS.......................... 25 63 30 66 / 0 0 0 0 PORTALES........................ 24 64 28 65 / 0 0 0 0 ROSWELL......................... 27 65 30 69 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM TO 6 PM MST WEDNESDAY FOR THE FOLLOWING ZONES...NMZ011-012-016>018. && 40/SHY
Hazardous weather outlook, Jan 6, 5:16 AM MST, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 516 AM MST TUE JAN 6 2009 NMZ001>021-026-071230- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 516 AM MST TUE JAN 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 01
In the hours before
Local storm report, Jan 6, 10:52 AM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1052 AM MST TUE JAN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HIGH SUST WINDS 2 NNW ANGEL FIRE 36.42N 105.29W
01/05/2009 M45.00 MPH COLFAX NM AWOS
0745 PM SNOW TIERRA AMARILLA 36.70N 106.55W
01/05/2009 E1.5 INCH RIO ARRIBA NM PUBLIC
1040 PM SNOW 5 ESE SANDIA PARK 35.14N 106.28W
01/05/2009 E1.4 INCH BERNALILLO NM TRAINED SPOTTER
1053 PM HIGH SUST WINDS 1 SSE CLINES CORNERS 35.00N 105.66W
01/05/2009 M41.00 MPH TORRANCE NM ASOS
&&
SHYThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 8:13 PM MST | Winter Weather Advisory | ABQ | 7 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.